MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/13/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a temporal relationship exists between hd therapy utilizing a 2008t hemodialysis system and the serious adverse events of cardiac arrest, as the patient was actively undergoing ccpd therapy when the cardiac arrest occurred.Additionally, it was reported the patient expired later the same day; however, the timeline and clinical details were not provided.Per the ccn, the serious adverse events were unrelated to any fresenius device(s) and/or product(s) malfunction or deficiency.The esrd population continues to have significantly higher mortality, and fewer expected years of life when compared to the general population.Cardiovascular disease accounts for the most deaths among the esrd population, and adults with esrd have mortality rates up to 30-fold higher than the general population.It should be noted that the lack of clinical details precluded a more comprehensive investigation.Based on the information available, the 2008t hemodialysis system can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating a fresenius device(s) and/or product(s) caused or contributed to the serious adverse events.Furthermore, there was no report a fresenius product(s) and/or device(s) failed to meet the users¿ expectations, and post-event testing did not reveal any device issues which would have adverse affected its operation.
 
Event or Problem Description
On 13/apr/2026, fresenius became aware a patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) coded (cardiac arrest) fifteen minutes into hd therapy on (b)(6) 2026.It was also reported that the patient was asymptomatic prior to the serious adverse events.Follow-up with the clinical charge nurse (ccn) revealed that the 2008t hemodialysis machine has been returned to service after being inspected by a fresenius technician on (b)(6) 2026 (verified device passed all functional compliance testing following the serious adverse events).The cn reported there was no concern a fresenius device(s) and/or product(s) caused or contributed to the patient¿s cardiac arrest or subsequent death.The patient was critically ill prior to dialysis and passed away later the same day.During follow-up, the cn reported the 2008t hemodialysis system was pulled from service for assessment as per their policy and procedure, and not because a malfunction or deficiency was suspected.Based on the available information, the 2008t hemodialysis system can be disassociated from having a causal or contributory role in the serious adverse events experienced by the patient.There is no allegation or objective evidence indicating a serious injury, patient death, or other serious adverse event(s) related to a fresenius device(s) and/or product(s) occurred warranting further investigation.
 
Event or Problem Description
On (b)(6) 2026, fresenius became aware a patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) coded (cardiac arrest) fifteen minutes into hd therapy on (b)(6) 2026.It was also reported that the patient was asymptomatic prior to the serious adverse events.Follow-up with the clinical charge nurse (ccn) revealed that the 2008t hemodialysis machine has been returned to service after being inspected by a fresenius technician on (b)(6) 2026 (verified device passed all functional compliance testing following the serious adverse events).The cn reported there was no concern a fresenius device(s) and/or product(s) caused or contributed to the patient¿s cardiac arrest or subsequent death.The patient was critically ill prior to dialysis and passed away later the same day.During follow-up, the cn reported the 2008t hemodialysis system was pulled from service for assessment as per their policy and procedure, and not because a malfunction or deficiency was suspected.Based on the available information, the 2008t hemodialysis system can be disassociated from having a causal or contributory role in the serious adverse events experienced by the patient.There is no allegation or objective evidence indicating a serious injury, patient death, or other serious adverse event(s) related to a fresenius device(s) and/or product(s) occurred warranting further investigation.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008T HD SYS. W/O CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25075400
Report Number0008030665-2026-00851
Device Sequence Number10424922
Product Code KDI
UDI-Device Identifier00840861102112
UDI-Public00840861102112
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number191130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization; Death;
Patient SexUnknown